MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS TRANSSEPTAL SHEATH; INTRODUCER, CATHETER

BOSTON SCIENTIFIC CORPORATION VERSACROSS TRANSSEPTAL SHEATH; INTRODUCER, CATHETER
Model Number VXSK0122
Medical Device Problem Codes Nonstandard Device (1420); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
During an atrial fibrillation procedure, a versacross access solution was selected for use.The versacross access solution was advanced into the superior vena cava and the sheath/dilator was loaded onto the wire.The physician was able to advance the dilator into the femoral access site but got stuck at the sheath/dilator transition and could not advance further.The sheath was removed from the wire and it was observed that the tip of the sheath was stretched and buckling backwards from the dilator.A new versacross kit was opened and the new sheath was able to advance through the access site easily.The device will not be available for return due to disposal.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction to d: suspect medical device (d1, d2a, d2b, 510k) to versacross transseptal sheath.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.

Brand Name
VERSACROSS TRANSSEPTAL SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23804064
Report Number2124215-2025-90852
Device Sequence Number20754728
Product Code DYB
UDI-Device Identifier00685447019824
UDI-Public(01)00685447019824(17)280618(10)37557569
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXSK0122
Device Catalogue NumberVXSK0122
Device Lot Number0037557569
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date12/19/2025
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown